Hi. I am a male, I have been in a relationship with my girlfriend for around 4-years. We practice unprotected sex with each other. Back in December 04 I was "fooling around" with another girl and she put me in her mouth with no condom for about 30 seconds. 1 month later in January I experienced a tingling sensation that felt as though it was on the inside of my penis. This went away. About 5 weeks ago this tingling sensation recurred along with a lot of iching in my rectum. The tingling at the penis subsided in about 3 days, the itching at the rectum lessened considerably but still occurs. At this time my girlfriend also said she might have a UTI. Her symptoms went away shortly after. 4 weeks ago I began to notice an area of irritation that would appear when I had sex or masturbated on one side of the rim of the head of my penis. Nothing else, just redness. this would then go away in a day or so. 3 Weeks ago I had rather strenuous intercourse with her one day and then masturbated twice the next day, once with baby oil and once with an oil of olay lotion. Later that day I noticed a small irritated area about 1mm around under the head of my penis, this scabbed over in 1 day and was gone 3 days later. 1 week later (@ a week ago) I was wearing jeans with no underwear and that night noticed a feeling of chafing in the same area where I previosly had the redness (not the scab). This was v painful but is pretty much healed but I have had slight stinging feelings at the head of my penis. Also noticed tiny tiny red bumps at the head and I think a tiny white patch. Please advise, TY.
The only symptom you describe that sounds like it could be STD-related is the penile lesion that scabbed over. As your subject line suggests, herpes is the greatest concern, and that disease explains the large majority of leions like you describe--much more likely than trauma from masturbation or other traumatic lesion.
If you have herpes, you probably didn't acquire it from the December exposure you describe; and I don't think the other symptoms (tingling, rectal itching) are related either to herpes or to the December event. It's worth noting that herpes can mimic UTI, so it wouldn't be particularly surprising if both you and your girlfriend have genital herpes. I wouldn't bet on it, just raising the possibility.
"Tiny red bumps" and "white patch" suggest yeast infection--which you and your girlfriend also might be sharing. Yeast and UTI also can be confused with one another.
I suggest you and your girlfriend both be evaluated by an STD-knowledgeable provider, including blood tests for HSV infection (HerpeSelect HSV-2 test, HSV-1 optionalt; see many other threads about the right and wrong kinds of HSV blood tests). I often recommend people go to their local health department STD clinic, but many such places unfortunately don't routinely offer HSV blood tests, so you might call ahead first.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.